# SDR AALA201809119009

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 14,126 hours, 6,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY WAS DEAD. INSTALLED A NEW BATTERY, OPS CHECKED OK IAW AMM 25-65-00.
